# SDR 9724209956

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Line
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE EPR INDICATION FAILED TO REACH TARGET VALUE DURING TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE NOSE DOME ASSEMBLY WITH A SERVICEABLE UNIT.  RUN-UP AND OPERATIONAL CHECKS WERE SATISFACTORY.
